# SDR DALA1151720682

- Difficulty date: September 7, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 61,122 hours, 28,230 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51361
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1640 FLOORBEAM PREVIOUS REPAIR WAS FOUND TO HAVE DEVIATED FROM THE SRM.  REPAIR RE-ACCOMPLISHED IAW ERA 495892-14 ON NR232 - PSV16.
